# SDR SWIA201128746

- Difficulty date: December 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 21,600 hours, 18,317 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD UPPER YOKE LINK IS GALLED.  (ENGINE CHANGE)  REPLACED THE RIGHT ENGINE FORWARD UPPER YOKE LINK.
